More than 200 people in nine states have reported bleeding or other symptoms associated with exposure to synthetic cannabinoid products containing an anticoagulant agent, including five who died, the Centers for Disease Control and Prevention reported Friday in an update on an outbreak that began in March. Most of the cases were in Illinois, and the rest in Maryland, Florida, Indiana, Kentucky, Missouri, Pennsylvania, Virginia and Wisconsin. Nearly all of the patients have tested positive for brodifacoum, a vitamin K antagonist anticoagulant, which public health officials believe may have been mixed with synthetic cannabinoid products, commonly referred to as synthetic marijuana, K2 or Spice. CDC said health care providers should screen patients presenting with unexplained bleeding and a possible history of synthetic cannabinoid for vitamin K-dependent antagonist coagulopathy, and report possible cases to their local health department, among other recommendations.